Non-homogeneous dynamic Bayesian networks for continuous data

Grzegorczyk, M. and Husmeier, D. (2011) Non-homogeneous dynamic Bayesian networks for continuous data. Machine Learning, 83(3), pp. 355-419. (doi: 10.1007/s10994-010-5230-7)

[img] Text


Item Type:Articles
Additional Information:The original publication is available at
Glasgow Author(s) Enlighten ID:Husmeier, Professor Dirk
Authors: Grzegorczyk, M., and Husmeier, D.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Statistics
Journal Name:Machine Learning
ISSN (Online):1573-0565
Copyright Holders:Copyright © 2011 Springer
First Published:First published in Machine Learning 83(3):355-419
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record